dietician-icon
Not losingweight
I had doing gyming for the last 2year and I had lost weight 18kg but now i am not losing now i have tried everything but weight is not losing so could I take far burner? ? Is there is any side effect of fat burner , I am medically fit also .please give me correct advice. ...
46 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Dr. Swapan Banerjee (PhD) (PhD)
Dietitian/Nutritionist 22 yrs exp Kolkata

Free 3 day follow up

Chat Now

₹250 for 24 hrs

Hi - fat burner have lot if side effects mainly women. So this should be not first choice. Get a reals balanced diet,as well continue your gym. U can contact me personally for some more details diet,activities.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.